Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fully indecomposable exponents of primitive matrices


Authors: Richard A. Brualdi and Bo Lian Liu
Journal: Proc. Amer. Math. Soc. 112 (1991), 1193-1201
MSC: Primary 05C20; Secondary 05C50
MathSciNet review: 1065941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ A$ is a primitive matrix, then there is a smallest power of $ A$ (its fully indecomposable exponent) that is fully indecomposable, and a smallest power of $ A$ (its strict fully indecomposable exponent) starting from which all powers are fully indecomposable. We obtain bounds on these two exponents.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C20, 05C50

Retrieve articles in all journals with MSC: 05C20, 05C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1065941-8
Article copyright: © Copyright 1991 American Mathematical Society